On indecomposable and transitive systems of subspaces
Abstract
We prove that the indecomposability of a system of subspaces of a finite-dimensional Hilbert space implies the transitivity of this system under the condition of the linear coherence of the corresponding system of orthogonal projectors.Downloads
Published
25.05.2007
Issue
Section
Research articles
How to Cite
Yakymenko, D. Yu. “On Indecomposable and Transitive Systems of Subspaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 5, May 2007, pp. 717–720, https://umj.imath.kiev.ua/index.php/umj/article/view/3340.